# SDR 2007UALA02771

- Difficulty date: July 20, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 49,739 hours, 34,616 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN IS BELOW 1250 PSI. SERVICED TO 1900 PSI.
